JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 112
A Relation to Hardy-Hilbert's Integral Inequality and Mulholland's Inequality

    Authors: Bicheng Yang,  
    Keywords: Hardy-Hilbert's integral inequality; Mulholland's integral inequality; $beta $ function; Hölder's inequality.  
    Date Received: 14/11/04  
    Date Accepted: 25/08/05  
    Subject Codes:


    Editors: Lubos Pick,  

This paper deals with a relation between Hardy-Hilbert's integral inequality and Mulholland's integral inequality with a best constant factor, by using the Beta function and introducing a parameter $ lambda.$ As applications, the reverse, the equivalent form and some particular results are considered.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login